# SDR 96ZZZX2262

- Difficulty date: October 24, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N170PC
- Make and model: Bag JETSTM3101
- Aircraft serial: 717
- Engine: Garrtt TPE33110U
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Failed
- Location: Left
- Stage of operation: CL
- Nature of condition: K, J
- Precautionary procedure: E, A

## Discrepancy

BWI/SHD - FLT 5116 -  FLT DEPARTED, LT ENG OIL PRESS LIGHT ILLUMINATED.  PRESS GAUGE DROPPED TO ZERO & ENG STARTED TO SHUT DOWN.  FLT CREW MANUALLY SHUT ENG DOWN.  CREW DECLARED EMERG & RETND TO BWI, MADE SAFE LANDING.  MX DISPATCHED FROM CLT.  UPON ARRIVAL IN BWI, EXAMINED ENG & FND OIL LEAK IN NOSE CASE AREA.  SEVERAL BOLTS ON NOSE CASE LOOSE & RETORQUED.  ENG SERVICED WITH OIL & DRY MOTORING RUN PERFORMED.  NO LEAKS FND.  ENG OIL RESERVICED & ENG START ATTEMPTED.  ENG DID NOT START.  GRBOX DRAIN PLUG REMOVED & APPROX 5 GALLONS OF OIL DRAINED FROM GRBOX.  T/S REVEALED DRV GEAR FOR SCAVENGE PUMP TURNING ONE-THIRD OF TIME.  ENG REMOVED & REPLACED, A/C RETURNED TO SERVICE.  ENG SENT TO GARRETT FOR REPAIR.
